# SDR NSV2008F00004

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N200WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4200
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AT FL220, THERE WAS A MASTER WARNING, FUSELAGE DOOR INDICATION.  THE FORWARD EMERGENCY EXIT DOOR INDICATED OPEN.  THE F/A CHECKED THAT THE DOOR WAS SECURE BUT HANDLE DID NOT LOCK, TO BE COMPLETELY CLOSED.  AC MAINTAINED PRESSURIZATION.  MASTER WARNING INDICATION WENT OUT ON FINAL.  C/A: CLEANED EMERGENCY EXIT PROX SWITCH AND CHECKED CLEARANCE ON PSEU, FOUND TO BE IN SERVICEABLE CONDITION IAW O400 MM 52-71-01-710-801.  (K)
